Brunel University Research Archive (BURA) >
Schools >
School of Information Systems, Computing and Mathematics >
School of Information Systems, Computing and Mathematics Research Papers >

Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/462

Title: Microscopic universality of complex matrix model correlation functions at weak non-Hermiticity
Authors: Akemann, G
Publication Date: 2002
Publisher: Elsevier Science
Citation: Physics Letters B, 547(1-2): 100-108, Jun 2002
Abstract: The microscopic correlation functions of non-chiral random matrix models with complex eigenvalues are analyzed for a wide class of non-Gaussian measures. In the large-N limit of weak non-Hermiticity, where N is the size of the complex matrices, we can prove that all k-point correlation functions including an arbitrary number of Dirac mass terms are universal close to the origin. To this aim we establish the universality of the asymptotics of orthogonal polynomials in the complex plane. The universality of the correlation functions then follows from that of the kernel of orthogonal polynomials and a mapping of massive to massless correlators.
URI: http://bura.brunel.ac.uk/handle/2438/462
DOI: http://dx.doi.org/10.1016/S0370-2693(02)02737-5
Appears in Collections:Mathematics
School of Information Systems, Computing and Mathematics Research Papers

Files in This Item:

File Description SizeFormat
Microscopic Universality.pdf205.51 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.

 


Library (c) Brunel University.    Powered By: DSpace
Send us your
Feedback. Last Updated: September 14, 2010.
Managed by:
Hassan Bhuiyan